# SDR SWIA200414152

- Difficulty date: November 24, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 30,133 hours, 39,323 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD DOOR WILL NOT OPEN.  FOUND FORWARD DOOR HANDLE HITTING F/A JUMPSEAT, REPOSITIONED F/A SEAT.  OPERATIONAL CHECK GOOD.
